# SDR JJBA20210913032

- Difficulty date: September 13, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 38,380 hours, 25,874 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frms 77-79 S3-9r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF 1, BTW FR 77-79 BTW STR 3R-9R, CRACK SUSPECTED AROUND FASTENERS. RF1, BTW FR77-79 BTW 3R, 9R PAINT REMOVED AROUND FASTENERS FOR INVESTIGATION CRACK CONFIRMED. AT FR 79 AND STR 4R 3 CRACKS FOUND AND REPAIRED WITH DOUBLER
